X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
mathematics (7) 7
banach space (4) 4
mathematics, general (3) 3
sets (3) 3
ε-selection (3) 3
acyclic upper semicontinuous ε-selection (2) 2
approximatively compact set (2) 2
b-approximative infinite connectedness (2) 2
b-infinite connectedness (2) 2
continuous epsilon-selection (2) 2
continuous ε-selection (2) 2
convex set (2) 2
epsilon-selection (2) 2
δ-sun (2) 2
-space (1) 1
a-triodic (1) 1
acyclic upper semicontinuous epsilon-selection (1) 1
anr (1) 1
approximation (1) 1
arc-like (1) 1
asymmetric spaces (1) 1
b-neighbourhood infinite connectedness (1) 1
banach-spaces (1) 1
bounded connectedness (1) 1
continuous functions (1) 1
continuous selection for set-valued mappings (1) 1
contractibility (1) 1
contractible (1) 1
contractile (1) 1
delta-solarity (1) 1
delta-sun (1) 1
dendrite (1) 1
dendrite, dendroid (1) 1
dendrites (1) 1
dendroid (1) 1
extremal problems (1) 1
fixed point (1) 1
fixed points (1) 1
fixed-point theorems (1) 1
generalized rational approximation (1) 1
hereditarily unicoherent (1) 1
hyperspace (1) 1
indecomposable continuum (1) 1
lipschitzian selection (1) 1
mathematics, applied (1) 1
menger connectedness (1) 1
metric projection (1) 1
moduli of approximative continuity (1) 1
monotone path-connected sets (1) 1
monotone pathconnectedness (1) 1
nearly best approximation (1) 1
operator (1) 1
over-circle-approximative infinite connectedness (1) 1
over-circle-infinite connectedness (1) 1
over-circle-neighbourhood infinite connectedness (1) 1
peano continuum (1) 1
polyhedral spaces (1) 1
retract (1) 1
selection (1) 1
splines (1) 1
strict sun (1) 1
sun (1) 1
uniformly continuous $$\varepsilon $$ -selection (1) 1
uniformly continuous epsilon-selection (1) 1
uniformly continuous ε-selection (1) 1
δ-solarity (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Izvestiya Mathematics, ISSN 1064-5632, 2018, Volume 82, Issue 4, pp. 837 - 859
We study conditions on sets in asymmetric spaces under which there are continuous epsilon-selections or continuous selections for the metric projection. In... 
asymmetric spaces | polyhedral spaces | metric projection | continuous ϵ-selection | MATHEMATICS | continuous epsilon-selection | SETS
Journal Article
Mathematical Notes, ISSN 0001-4346, 11/2018, Volume 104, Issue 5, pp. 727 - 734
We study sets admitting a continuous selection of near-best approximations and characterize those sets in Banach spaces for which there exists a continuous... 
continuous ε-selection | Mathematics, general | Mathematics | fixed point | MATHEMATICS | continuous epsilon-selection | SETS
Journal Article
Izvestiya Mathematics, ISSN 1064-5632, 2016, Volume 80, Issue 2, pp. 165 - 184
We study properties of sets for which there is a continuous selection from the set of almost-best approximants. We establish relations between local and global... 
Moduli of approximative continuity | B-approximative infinite connectedness | ϵ-selection | Monotone path-connected sets | δ-solarity | B-infinite connectedness | MATHEMATICS | moduli of approximative continuity | monotone path-connected sets | APPROXIMATION | OPERATOR | BANACH-SPACES | delta-solarity | SETS | epsilon-selection | SPLINES
Journal Article
Journal Article
Mathematical Notes, ISSN 0001-4346, 4/2011, Volume 89, Issue 3, pp. 572 - 576
Sets in which some convex subsets admit local (global) continuous ɛ-selections are studied. In particular, it is shown that if, for any number ɛ > 0, some... 
convex set | approximatively compact set | δ-sun | Mathematics, general | acyclic upper semicontinuous ε-selection | Mathematics | Banach space | MATHEMATICS | acyclic upper semicontinuous epsilon-selection | delta-sun
Journal Article
Mathematical Notes, ISSN 0001-4346, 04/2011, Volume 89, Issue 3-4, pp. 572 - 576
Journal Article
Mathematical Notes, ISSN 0001-4346, 1/2002, Volume 71, Issue 1, pp. 236 - 244
In this paper, it is shown that there are no uniformly continuous multiplicative $$\varepsilon $$ -selections from $$C[0;1]$$ on the set of generalized... 
Mathematics, general | Mathematics | Banach space | generalized rational approximation | uniformly continuous $$\varepsilon $$ -selection | Lipschitzian selection | Uniformly continuous ε-selection | Generalized rational approximation | MATHEMATICS | uniformly continuous epsilon-selection
Journal Article
Proceedings of the American Mathematical Society, ISSN 0002-9939, 1/1992, Volume 114, Issue 1, pp. 287 - 293
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.